# SDR UPS07149972

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN ENTRY DOOR HARD TO CLOSE.  REMOVED UPPER AFT ROLLER ASSY.  REINSTALLED ROLLER ASSY.  REMOVED AND REPLACED DOOR LOWERING LEVER STOP AND PERFORMED FUNCTIONAL TEST.  ALL CHECKS NORMAL.  REF MM 52-10-11-05 & 52-10-31.
